# SDR SWIA200312380

- Difficulty date: September 6, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 273 hours, 207 cycles
- System (JASC): 2210 · Autopilot System
- Part: Power Supply
- Part number: 6229945003
- Part serial: 18D0X
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTOPILOT FAILED INFLIGHT WITH YD2 FD2 STATUS MESSAGES DISPLAYED ON ED2.  QRH PROC'S FOLLOWED, BUT NO HELP.  RETURNED TO DFW.  REMOVED AND REPLACED IAPS 2A POWER SUPPLY IAW CL600 MM 22-12-02.  OPS CHECKS GOOD.
